Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 112, NWS Kansas City, MO

June 16, 201710 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 16, 2017, 10:44 PM CDT for 10 counties in Missouri. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2017, 10:44 PM CDT (03:44 UTC)
Expired
Jun 16, 2017, 11:45 PM CDT
In force
61 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Linn County, MO, Livingston County, MO, Mercer County, MO, Putnam County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 167 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 10:53 PM CDTTSTM WND GST 70Gilman City, MO
Jun 16, 10:56 PM CDTTSTM WND GST 58Spickard, MOESTIMATED 50 TO 60 MPH WINDS PER FIREFIGHTER.
Jun 16, 11:30 PM CDTTSTM WND GST 557 Nw Lemons, MONO DAMAGE.
Jun 16, 11:30 PM CDTTSTM WND GST 557 W Unionville, MONO DAMAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 7:52 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3990 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
2.4
Supercell composite
23.8

Open this sounding in Storm Lab

The text

As transmitted.

204 
WUUS53 KEAX 170344
SVREAX
MOC061-063-075-079-081-115-117-129-171-211-170445-
/O.NEW.KEAX.SV.W.0112.170617T0344Z-170617T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1044 PM CDT FRI JUN 16 2017

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Daviess County in north central Missouri...
  Northwestern Linn County in north central Missouri...
  Grundy County in north central Missouri...
  Southeastern Gentry County in northwestern Missouri...
  Mercer County in north central Missouri...
  Western Sullivan County in north central Missouri...
  Western Putnam County in north central Missouri...
  Harrison County in north central Missouri...
  Northeastern DeKalb County in northwestern Missouri...
  Northern Livingston County in north central Missouri...

* Until 1145 PM CDT

* At 1043 PM CDT, severe thunderstorms were located along a line
  extending from near Cainsville to 7 miles west of Spickard to near
  Pattonsburg, moving southeast at 40 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Trenton, Bethany, Milan, Gallatin, Princeton, Jamesport, Ridgeway,
  Gilman City, Pattonsburg, Mercer, Eagleville, New Hampton,
  Cainsville, Browning, Spickard, Galt, Chula, Laredo, Blythedale and
  Newtown.

This includes Interstate 35 in Missouri between mile markers 67 and
110.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4022 9303 3990 9326 3979 9388 4013 9451
      4032 9405 4057 9394 4058 9302
TIME...MOT...LOC 0343Z 308DEG 33KT 4046 9376 4023 9374 4001 9405 

HAIL...<.75IN
WIND...70MPH
 
$$

Hawblitzel
4 follow-up statements
162 
WWUS53 KEAX 170400
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1100 PM CDT FRI JUN 16 2017

MOC061-063-075-079-081-115-117-129-171-211-170445-
/O.CON.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Daviess MO-Linn MO-Grundy MO-Gentry MO-Mercer MO-Sullivan MO-
Putnam MO-Harrison MO-DeKalb MO-Livingston MO-
1100 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR DAVIESS...NORTHWESTERN LINN...GRUNDY...SOUTHEASTERN GENTRY...
MERCER...WESTERN SULLIVAN...WESTERN PUTNAM...SOUTHERN HARRISON...
NORTHEASTERN DEKALB AND NORTHERN LIVINGSTON COUNTIES...

At 1059 PM CDT, severe thunderstorms were located along a line
extending from near Mercer to near Spickard to near Jamesport, moving
east at 40 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Trenton, Milan, Gallatin, Princeton, Jamesport, Gilman City,
Pattonsburg, Mercer, Cainsville, Browning, Spickard, Galt, Chula,
Laredo, Newtown, Coffey, Jameson, Humphreys, Mcfall and Pollock.

This includes Interstate 35 in Missouri between mile markers 67 and
91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4022 9303 3990 9326 3979 9388 4013 9451
      4030 9384 4055 9379 4058 9302
TIME...MOT...LOC 0359Z 285DEG 33KT 4046 9349 4022 9354 4000 9375 

HAIL...<.75IN
WIND...70MPH
 
$$

Hawblitzel
565 
WWUS53 KEAX 170415
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1115 PM CDT FRI JUN 16 2017

MOC075-081-170425-
/O.CAN.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Gentry MO-Harrison MO-
1115 PM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GENTRY AND
SOUTHERN HARRISON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.



LAT...LON 4058 9302 4022 9303 3990 9326 3979 9388
      4003 9433 4004 9427 4003 9422 4005 9422
      4013 9375 4055 9352
TIME...MOT...LOC 0415Z 285DEG 46KT 4040 9325 4016 9330 3994 9351 

$$

MOC061-063-079-115-117-129-171-211-170445-
/O.CON.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Daviess MO-Linn MO-Grundy MO-Mercer MO-Sullivan MO-Putnam MO-
DeKalb MO-Livingston MO-
1115 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR DAVIESS...NORTHWESTERN LINN...GRUNDY...EASTERN MERCER...WESTERN
SULLIVAN...WESTERN PUTNAM...NORTHEASTERN DEKALB AND NORTHERN
LIVINGSTON COUNTIES...

At 1115 PM CDT, severe thunderstorms were located along a line
extending from 13 miles west of Unionville to near Galt to 10 miles
north of Chillicothe, moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Trenton, Milan, Gallatin, Princeton, Jamesport, Pattonsburg, Mercer,
Browning, Spickard, Galt, Chula, Laredo, Newtown, Jameson, Humphreys,
Pollock, Lucerne, Tindall, Brimson and Harris.

This includes Interstate 35 in Missouri between mile markers 67 and
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4058 9302 4022 9303 3990 9326 3979 9388
      4003 9433 4004 9427 4003 9422 4005 9422
      4013 9375 4055 9352
TIME...MOT...LOC 0415Z 285DEG 46KT 4040 9325 4016 9330 3994 9351 

HAIL...<.75IN
WIND...60MPH
 
$$

Hawblitzel
785 
WWUS53 KEAX 170428
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1128 PM CDT FRI JUN 16 2017

MOC063-129-171-170438-
/O.CAN.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Mercer MO-Putnam MO-DeKalb MO-
1128 PM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MERCER...WESTERN
PUTNAM AND NORTHEASTERN DEKALB COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.


LAT...LON 4036 9304 4021 9304 3990 9326 3979 9388
      3996 9419 4015 9351 4027 9342 4027 9336
      4033 9337 4038 9333
TIME...MOT...LOC 0428Z 299DEG 42KT 4033 9305 4009 9310 3985 9357 

$$

MOC061-079-115-117-211-170445-
/O.CON.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Daviess MO-Linn MO-Grundy MO-Sullivan MO-Livingston MO-
1128 PM CDT FRI JUN 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN DAVIESS...NORTHWESTERN LINN...GRUNDY...WESTERN SULLIVAN
AND NORTHERN LIVINGSTON COUNTIES...

At 1128 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Green City to near Browning to
near Chillicothe, moving southeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Trenton, Milan, Gallatin, Jamesport, Browning, Galt, Chula, Laredo,
Newtown, Jameson, Humphreys, Pollock, Harris, Lock Springs, Osgood,
Spring Hill and Reger.

This includes Interstate 35 in Missouri between mile markers 67 and
71.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4036 9304 4021 9304 3990 9326 3979 9388
      3996 9419 4015 9351 4027 9342 4027 9336
      4033 9337 4038 9333
TIME...MOT...LOC 0428Z 299DEG 42KT 4033 9305 4009 9310 3985 9357 

HAIL...<.75IN
WIND...60MPH
 
$$

Hawblitzel
538 
WWUS53 KEAX 170441
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1141 PM CDT FRI JUN 16 2017

MOC061-079-115-117-211-170450-
/O.EXP.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Daviess MO-Linn MO-Grundy MO-Sullivan MO-Livingston MO-
1141 PM CDT FRI JUN 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DAVIESS...
NORTHWESTERN LINN...GRUNDY...WESTERN SULLIVAN AND NORTHERN LIVINGSTON
COUNTIES WILL EXPIRE AT 1145 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty 
winds to 50 mph and heavy rain are still possible with these 
thunderstorms.


LAT...LON 4036 9304 4021 9304 3990 9326 3979 9388
      3996 9419 4015 9351 4027 9342 4027 9336
      4033 9337 4038 9333
TIME...MOT...LOC 0440Z 308DEG 33KT 4027 9295 4003 9300 3979 9347 

$$

Hawblitzel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:52 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 16, 6:52 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
652 PM CDT Fri Jun 16 2017

.Discussion...
Issued at 258 PM CDT FRI JUN 16 2017

A low-amplitude embedded shortwave within northwest flow aloft is
approaching central Nebraska as of the early afternoon Friday. This
feature will continue to move atop a stationary frontal boundary
draped over central Nebraska and should provide ample lift to
initiate convection along the boundary heading into the mid-
afternoon. An enhanced CU field is currently developing across
southwestern Nebraska and should continue to expand northeast with
diurnal heating. While the boundary itself will more or less
maintain its current position, steering flow will propagate storms
to the southeast this evening, which will begin to enter northwest
Missouri around sunset. These storms will be maintained by
persistent moisture, sufficient mid-level flow across northern
Missouri, steep low to mid-level lapse rates, and a very unstable
environment as MLCAPE values exceed 4000 J/Kg. Modest shear may
support rotating updrafts, capable of producing large hail north of
Highway 36. Additionally, damaging winds are possible considering
potentially tall updrafts and heightened DCAPE values across the
area. Finally, an isolated tornado risk is also possible across
northwest Missouri early on in the evening hours, when storms are
at their peak. These storms are expected to weaken as the cold
pool runs ahead of the line of storms, though sufficient moisture
will maintain storm chances throughout much of the CWA as the line
progress into southern Missouri by Saturday morning. Also a
concern is with the potential for localized flash flooding across
northwest Missouri to central Missouri, within any training
storms over marginally concerning antecedent conditions from
Thursday night precip.

By Saturday, storms should have cleared to the south of the area and
subsidence in the wake of early morning storms will clear lingering
cloud cover, helping to destabilize the environment through the
afternoon. Multiple concerns will surface for Saturday, the first
being with heat indices exceeding 105 degrees for the southern CWA
as a thermal ridge builds into the area. Have expanded the Heat
Advisory slightly, and may need to continue to extend slightly
further north depending on developing trends. Caution will need to
be taken during the afternoon hours considering weekend activities
during a prolonged period of temperatures in the low to mid 90s. The
second concern is with the potential for additional severe weather
across much of the area Saturday evening into the overnight hours.
The upstream frontal boundary will finally gain enough momentum to
push through the CWA courtesy of a deepening upper-level trough
expected to push through the Northern and Central Plains by Saturday
evening. Given the close proximity of the enhanced upper-level flow,
a highly unstable environment, and sufficient convergence along the
frontal boundary, widespread thunderstorms are expected to push
through northern Missouri by the mid afternoon and will extend well
into the evening and overnight hours as the front pushes through the
area. Large hail and damaging winds will remain the primary hazards
along the frontal boundary.

Will then see a reprieve from the active weather and heat beginning
Sunday in the wake of the cold front as temperatures only rise into
the lower 80s by Sunday afternoon. This trend will continue through
Monday before storm chances and increasing temperatures return to
the area by the mid-week.

&&

.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 650 PM CDT FRI JUN 16 2017

VFR conditions will start the night, though a forward propagating
line of thunderstorms is expected to sweep southeast across the
state line terminals late tonight. Current timing has the line of
storms arriving as early as 04Z, and likely lingering through 08Z
or 09Z. CIGs will likely be in the MVFR category, though
confidence on specific values is a bit low. Anticipate needed
updates to the TAFs this evening as the storms approach.
Otherwise, there might be some low level wind shear out there due
to a strong low level jet along and behind the line of expected
storms. And lastly, have basic timing for a frontal boundary
settling into the KC region tomorrow afternoon, which might bring
convection; though I have left any mention for Saturday afternoon
out of the TAF at this time.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon to 7 PM CDT Saturday for KSZ025-057-060-
     103>105.

MO...Heat Advisory from noon to 7 PM CDT Saturday for MOZ021-022-
     028>031-037>039-043>046-053-054.

&&

Discussion...Welsh
Aviation...Cutter
Hazardous weather outlook, Jun 16, 3:57 AM CDT, 18 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
357 AM CDT Fri Jun 16 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-170900-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
357 AM CDT Fri Jun 16 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Strong to severe storms are expected late this afternoon and evening
 across much of northeastern Kansas and northwest Missouri. Large
 hail and damaging winds will be the primary threats with this
 activity. The strongest activity is expected along and north of the
 highway 36 corridor.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Strong to severe storms will also be possible Saturday afternoon and
 evening, with large hail and damaging winds again remaining the
 primary concerns.

 Dangerously hot and humid conditions will lead to heat indices as
 high as 104 to 109 degrees Saturday afternoon. Caution should be
 taken by those with planned outdoor activities.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jun 16, 4:50 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     KIRKSVILLE              40.19N 92.58W
06/16/2017                   ADAIR              MO   FIRE DEPT/RESCUE

            POWER POLES AND LINES DOWN.

1123 PM     TSTM WND DMG     TRENTON                 40.08N 93.62W
06/15/2017                   GRUNDY             MO   EMERGENCY MNGR

            TREE DOWN BLOCKING CROWDER RD. AT MABLE ST.

1115 PM     TSTM WND DMG     PRINCETON               40.40N 93.59W
06/15/2017                   MERCER             MO   EMERGENCY MNGR

            TREE LIMBS DOWN BLOCKING ROADS...TIME
            ESTIMATED.

1104 PM     TSTM WND DMG     4 ESE BLYTHEDALE        40.45N 93.86W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            ROOF PARTIALLY DAMAGED ON RESIDENCE, GARAGE
            ROOF TAKEN OFF, OUTBUILDINGS DESTROYED
            BETWEEN BLYTHEDALE AND CAINSVILLE.

1103 PM     TSTM WND DMG     3 W RIDGEWAY            40.37N 94.00W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            *** 1 INJ *** SEMI BLOWN OFF OF I-35 NB NEAR
            MM 99 WITH DRIVER SUSTAINING MINOR INJURIES.

1103 PM     TSTM WND DMG     5 SSW EAGLEVILLE        40.41N 94.03W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            MACHINE SHED DESTROYED. POWER LINES DOWN
            FROM RIDGEWAY TO CAINSVILLE TO BLYTHEDALE,
            ALONG WITH POWER OUTAGES IN THOSE AREAS,
            INCLUDING EAGLEVILLE.

1103 PM     TSTM WND DMG     6 N MARTINSVILLE        40.43N 94.16W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            OUTBUILDINGS DESTROYED ON W. 200TH ST. EAST
            OF WASHINGTON CENTER.

1103 PM     TSTM WND DMG     RIDGEWAY                40.38N 93.94W
06/15/2017                   HARRISON           MO   EMERGENCY MNGR

            *** 2 INJ *** TREE FELL ON MOBILE HOME ON
            THE 200 BLOCK OF SECOND STREET, TEMPORARILY
            TRAPPING TWO PEOPLE. BOTH PEOPLE SUSTAINED
            MINOR TO MODERATE INJURIES.

0956 PM     HAIL             1 SW ROSENDALE          40.03N 94.84W
06/15/2017  E0.75 INCH       ANDREW             MO   TRAINED SPOTTER

0953 PM     TSTM WND DMG     3 WNW QUITMAN           40.40N 95.13W
06/15/2017                   NODAWAY            MO   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS WESTERN PORTIONS
            OF NODAWAY COUNTY PER 911 DISPATCH
            COMMUNICATIONS.

0953 PM     HAIL             3 E LIBERTY             39.24N 94.36W
06/15/2017  E1.00 INCH       CLAY               MO   PUBLIC

            QUARTER SIZE HAIL REPORTED VIA FACEBOOK.

0941 PM     HAIL             2 NW LIBERTY            39.27N 94.45W
06/15/2017  E0.75 INCH       CLAY               MO   TRAINED SPOTTER

            DIME SIZE HAIL NEAR HWY 291 AND I-35.

0938 PM     TSTM WND DMG     1 NNW WALDRON           39.24N 94.80W
06/15/2017                   PLATTE             MO   EMERGENCY MNGR

            REPORTS COMING INTO DISPATCH OF TREES DOWN
            ACROSS HWY 45 NEAR WALDRON.

0937 PM     HAIL             2 WNW LIBERTY           39.26N 94.45W
06/15/2017  E0.88 INCH       CLAY               MO   PUBLIC

            PENNY TO NICKEL SIZE HAIL NEAR I-35 AND HWY
            291 REPORTED VIA FACEBOOK.

0935 PM     HAIL             1 NNE AVONDALE          39.17N 94.54W
06/15/2017  E1.00 INCH       CLAY               MO   PUBLIC

            QUARTER SIZE HAIL REPORTED VIA FACEBOOK NEAR
            I-35 AND CHOUTEAU TRFWY.

0935 PM     HAIL             1 WSW LIBERTY           39.24N 94.44W
06/15/2017  E1.50 INCH       CLAY               MO   BROADCAST MEDIA

0932 PM     TSTM WND GST     3 NNW OAKVIEW           39.25N 94.58W
06/15/2017  E58 MPH          CLAY               MO   TRAINED SPOTTER

            ESTIMATED 55-60 MPH NEAR 152 AND N. OAK
            TRFWY.

0932 PM     HAIL             4 N OAKVIEW             39.26N 94.58W
06/15/2017  E1.00 INCH       CLAY               MO   TRAINED SPOTTER

            NEAR THE INTERSECTION OF 152 AND N. OAK
            TRFWY.

0928 PM     TSTM WND DMG     1 ENE PARKVILLE         39.20N 94.67W
06/15/2017                   PLATTE             MO   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES AND LIMBS DOWN IN
            THE RISS LAKE AREA AS WELL AS OTHER PARTS OF
            PARKVILLE.

0926 PM     HAIL             2 W SHAWNEE             39.01N 94.85W
06/15/2017  E0.75 INCH       JOHNSON            KS   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED NEAR K-7 AND SHAWNEE
            MISSION PKWY.

0915 PM     TSTM WND DMG     1 S LAKE WAUKOMIS       39.22N 94.64W
06/15/2017                   PLATTE             MO   PUBLIC

            NUMEROUS TREE LIMBS BLOWN DOWN IN THE AREA
            OF NW 67TH ST. AND N OVERLAND DR. TIME
            ESTIMATED FROM RADAR.

0902 PM     HAIL             5 WSW LEAVENWORTH       39.27N 95.01W
06/15/2017  E1.00 INCH       LEAVENWORTH        KS   TRAINED SPOTTER

            SPOTTER REPORTS VIA EM QUARTER SIZE HAIL AT
            187TH ST AND HIGH PRAIRIE RD.

0901 PM     HAIL             2 SSW TONGANOXIE        39.08N 95.10W
06/15/2017  E1.00 INCH       LEAVENWORTH        KS   TRAINED SPOTTER

            SPOTTER REPORTS VIA EM QUARTER SIZE HAIL
            NEAR THE INTERSECTION OF HWYS 24/40 AND
            HONEY CREEK RD.

0901 PM     TSTM WND DMG     1 ENE LANSING           39.25N 94.89W
06/15/2017                   LEAVENWORTH        KS   FIRE DEPT/RESCUE

            FIRE REPORTS VIA EM OF SEVERAL TREES DOWN
            AND APPROXIMATELY 60MPH WINDS IN THE CITY OF
            LANSING. LARGEST TREE DOWN WAS APPROXIMATELY
            10 INCHES IN DIAMETER, ALONG WITH SEVERAL
            4-6 INCH LIMBS. POWERLINES DOWN AND POWER
            OUTAGES AS WELL.

0855 PM     HAIL             4 W LEAVENWORTH         39.32N 95.00W
06/15/2017  E1.00 INCH       LEAVENWORTH        KS   TRAINED SPOTTER

            SPOTTER REPORTS VIA EM NICKEL TO QUARTER
            SIZE HAIL.

&&
Local storm report, Jun 16, 10:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     GRANT CITY              40.49N 94.42W
06/16/2017  E70 MPH          WORTH              MO   TRAINED SPOTTER

&&
Local storm report, Jun 16, 10:07 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1007 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     TARKIO                  40.44N 95.38W
06/16/2017                   ATCHISON           MO   911 CALL CENTER

            TREES DOWN IN TARKIO.

&&

LG
Local storm report, Jun 16, 10:08 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND DMG     5 E MARYVILLE           40.35N 94.77W
06/16/2017                   NODAWAY            MO   EMERGENCY MNGR

            CAMPER BLOWN INTO MOZINGO LAKE WITH A
            POSSIBLE OCCUPANT INSIDE.

&&

LG
Local storm report, Jun 16, 10:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1019 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND DMG     1 NE ALBANY             40.25N 94.33W
06/16/2017                   GENTRY             MO   LAW ENFORCEMENT

            LARGE TREE BLOCKING THE ROAD ON HENLEY ST.
            IN ALBANY.

&&
Local storm report, Jun 16, 10:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 PM CDT FRI JUN 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     TSTM WND GST     OREGON                  39.98N 95.14W
06/16/2017  E77 MPH          HOLT               MO   FIRE DEPT/RESCUE

            75-80 MPH WINDS REPORTED FROM SOUTH HOLT
            FIRE IN OREGON.

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:36 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway39 min
Jun 16, 9:12 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway48 min
Jun 16, 9:35 PM CDTTornado WarningEAXAtchison, Nodaway11 min
Jun 16, 9:41 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Harrison, Nodaway, Worth49 min
Jun 16, 9:44 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway46 min
Jun 16, 10:07 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Mercer and 1 more38 min
Jun 16, 10:14 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more46 min
Jun 16, 10:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Carroll, Clay, Clinton and 7 more49 min
Jun 16, 11:04 PM CDTSevere Thunderstorm WarningEAXPlatte41 min
Jun 16, 11:18 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Linn, Livingston, Macon42 min
Jun 16, 11:38 PM CDTSevere Thunderstorm WarningEAXCarroll, Clay, Jackson, Lafayette, Ray, Saline33 min
Jun 16, 11:45 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte60 min
Jun 17, 12:28 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson47 min
Jun 17, 1:10 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Jackson, Johnson50 min
Jun 17, 1:54 AM CDTSpecial Weather StatementEAXBates, Henry, Pettis51 min
Jun 17, 2:00 AM CDTSevere Thunderstorm WarningEAXBates, Henry, Johnson, Pettis32 min
Jun 17, 2:47 AM CDTSevere Thunderstorm WarningEAXBates28 min
Jun 17, 2:49 AM CDTExcessive Heat WarningEAXBates, Cass, Clay, Henry, Jackson, Platte13 hr
Jun 17, 5:01 AM CDTRiver Flood WarningEAXAtchison, Holt29 hr
Jun 17, 7:25 AM CDTSevere Thunderstorm WarningEAXCass26 min
Jun 17, 3:55 PM CDTHeat AdvisoryEAXBates, Cass, Clay, Henry, Jackson, Platte3 hr
Jun 17, 6:15 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler45 min
Jun 17, 6:42 PM CDTTornado WarningEAXSchuyler22 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.